# SDR 99ZZZX1010

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5112
- Make and model: Cessna 750
- Aircraft serial: 7500010
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Part number: 922AB1YA4NL
- Condition: Failed
- Location: Aileron
- Part time: 1,027 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DUE TO A NO TAKEOFF WARNING ILLUMINATING AT 90 KNOTS, THE CREW REJECTED TAKEOFF.  MAINTENANCE DISCOVERED A LOOSE PROXIMITY SWITCH AT THE AILERON/SPOILER DISCONNECT HANDLE.  ADJUSTED PROXIMITY SWITCH AND PERFORMED OPS CHECK.  MAINTENANCE RETURNED AIRCRAFT TO SERVICE.
